Show simple item record

dc.contributor.authorFord, G. W.en_US
dc.contributor.authorO'Connell, R. F.en_US
dc.date.accessioned2006-12-19T18:52:49Z
dc.date.available2006-12-19T18:52:49Z
dc.date.issued2002-05-10en_US
dc.identifier.citationFord, G W; O'Connell, R F (2002). "Note on the derivative of the hyperbolic cotangent." Journal of Physics A: Mathematical and General. 35(18): 4183-4186. <http://hdl.handle.net/2027.42/48839>en_US
dc.identifier.issn0305-4470en_US
dc.identifier.urihttps://hdl.handle.net/2027.42/48839
dc.description.abstractIn a letter to Nature (Ford G W and O'Connell R F 1996 Nature 380 113) we presented a formula for the derivative of the hyperbolic cotangent that differs from the standard one in the literature by an additional term proportional to the Dirac delta function. Since our letter was necessarily brief, shortly after its appearance we prepared a more extensive unpublished note giving a detailed explanation of our argument. Since this note has been referenced in a recent article (Estrada R and Fulling S A 2002 J. Phys. A: Math. Gen. 35 3079) we think it appropriate that it now appear in print. We have made no alteration to the original note.en_US
dc.format.extent3118 bytes
dc.format.extent49614 bytes
dc.format.mimetypetext/plain
dc.format.mimetypeapplication/pdf
dc.language.isoen_US
dc.publisherIOP Publishing Ltden_US
dc.titleNote on the derivative of the hyperbolic cotangenten_US
dc.typeArticleen_US
dc.subject.hlbsecondlevelPhysicsen_US
dc.subject.hlbtoplevelScienceen_US
dc.description.peerreviewedPeer Revieweden_US
dc.contributor.affiliationumDepartment of Physics, University of Michigan, Ann Arbor, MI 48109-1120, USAen_US
dc.contributor.affiliationotherDepartment of Physics and Astronomy, Louisiana State University, Baton Rouge, LA 70803-4001, USAen_US
dc.contributor.affiliationumcampusAnn Arboren_US
dc.description.bitstreamurlhttp://deepblue.lib.umich.edu/bitstream/2027.42/48839/2/a21813.pdfen_US
dc.identifier.doihttp://dx.doi.org/10.1088/0305-4470/35/18/313en_US
dc.identifier.sourceJournal of Physics A: Mathematical and General.en_US
dc.owningcollnameInterdisciplinary and Peer-Reviewed


Files in this item

Show simple item record